# SDR 39NR201306120001

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Engine: Cfmint CFM567B20
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 23502455103
- Part serial: 017496
- Condition: Corroded
- Location: Lavatory
- Part time: 30,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 48 INSPECTION FOUND CORROSION IN LAV D INBD FWD MOUNT FITTING.  REPLACED MOUNT FITTING.
